SciELO - Scientific Electronic Library Online

 
vol.85 issue4Agreement between dermatological diagnoses made by live examination compared to analysis of digital images author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596

Abstract

SANCHES JUNIOR, Jose Antonio et al. Adverse mucocutaneous reactions to chemotherapeutic agents: part I. An. Bras. Dermatol. [online]. 2010, vol.85, n.4, pp. 425-437. ISSN 0365-0596.  http://dx.doi.org/10.1590/S0365-05962010000400003.

The local and systemic treatment of tumors can cause changes in the skin, mucous membranes, hair and nails. Accurate diagnosis and appropriate treatment of side effects require knowledge about the patterns of the most common adverse reactions to drugs the patient may be using. The dermatologist must be familiar with the manifestations of certain soft tissue neoplasms, as well as with the adverse mucocutaneous forms of cancer treatment.

Keywords : Chemotherapy, adjuvant; Drug therapy; Drug therapy, combination; Skin; Skin abnormalities; Skin pigmentation.

        · abstract in Portuguese     · text in English | Portuguese     · pdf in English | Portuguese